Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Metronidazole?

My doctor just put me on Metronidazole 500 mg I’m also scheduled to have Chemo tomorrow with 5FU is there going to be a problem with the Treatment and the medication my primary would like me not to get the treatment I have it for 3 days What should I do will there be any side effects with the treatment
Fri, 4 May 2018
Report Abuse
General & Family Physician 's  Response
Hello,

I understand your concern. Some of the side effects are:
-nausea, vomiting, loss of appetite, stomach pain
-diarrhea, constipation
-unpleasant metallic taste
-rash, itching
-mouth sore
-swollen, red, or "hairy" tongue.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have NEVER had a reaction to Metronidazole 500mg...I took the 1st 2 of 4 & within 5 minutes, vomited it all up without warning. I have only had...